MAUDE Adverse Event Report: ABBOTT POINT OF CARE I-STAT EC4+ CARTRIDGE

ABBOTT POINT OF CARE I-STAT EC4+ CARTRIDGE
Catalog Number 03P81-25
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Apoc incident (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
 
Event or Problem Description
On (b)(6) 2019, abbott point of care was contacted by a customer regarding i-stat ec4+ cartridges that yielded a suspected discrepant potassium results on a (b)(6) year old female patient having out-patient surgical procedure.There was no additional patient information available at the time of this report.(b)(6).There are no injuries associated with this event.At this time there is no reason to suspect a malfunction exists.The reporting decision was based on limited information available that suggests the product was not performing within the variability of the assay.The investigation is underway.
 
Additional Manufacturer Narrative
Apoc incident # (b)(4).The investigation was completed on 12/04/2019.A review of the device history records (dhrs) confirmed the cartridge lots met finished goods (fg) release criteria.Due to the expiration date of ec4+ lot k18306, retain testing could not be performed.Retained testing for ec4+ lots k18231 and k19010 met the acceptance criteria outlined in appendix 1 of q04.01.003 rev.Ad (product complaint level 2 and level 3 investigation procedure).No deficiency has been determined for ec4+ lots k18231, k18306 and k19010.

Brand Name
I-STAT EC4+ CARTRIDGE
Common Device Name
EC4+ CARTRIDGE
Manufacturer (Section D)
ABBOTT POINT OF CARE
400 college road
princeton NJ 08540 6607
MDR Report Key9171499
Report Number2245578-2019-00233
Device Sequence Number2332894
Product Code JGS
UDI-Device Identifier10054749000095
UDI-Public10054749000095
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K912387
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/07/2019
Device Catalogue Number03P81-25
Device Lot NumberK19010
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/24/2019
Supplement Date Received by Manufacturer12/04/2019
Initial Report FDA Received Date10/09/2019
Supplement Report FDA Received Date12/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR